[Skip to Content]
[Skip to Content Landing]
Article
January 22, 1973

Fenfluramine and Pigmented Skin

Author Affiliations

Copenhagen

JAMA. 1973;223(4):442. doi:10.1001/jama.1973.03220040056027

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor.—  The question from Irwin H. Linden (221:720, 1972) concerning brown pigmentation of the skin along the veins following heroin injections brings a letter from the British Medical Journal (3:115, 1972) to my mind. D.W. Barlett described "a beneficial side effect arising from the treatment of obesity with fenfluramine." In a number of patients he saw fading, shrinking, or complete disappearance of pigmented naevi, severe erythema intertrigo, and red Campbell de Morgan spots after a few weeks of fenfluramine therapy. Fenfluramine might be an answer to Dr. Linden's question.

×